# SDR FDEA201807241813

- Difficulty date: July 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 87,984 hours, 36,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAC SLIDE PRESS TO TEST INOP ON R1 DOOR. REMOVED AND REPLACED BATTERIES AND BULBS FOR R1 SLIDE PER MM 25-61-03-2. OPS CHECK NORMAL PER MM 25-61-03-5.
